Classification of epimorphisms of fundamental groups of surfaces onto free groups
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 26-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a3,
author = {R. I. Grigorchuk and P. F. Kurchanov},
title = {Classification of epimorphisms of fundamental groups of surfaces onto free groups},
journal = {Matemati\v{c}eskie zametki},
pages = {26--35},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a3/}
}
R. I. Grigorchuk; P. F. Kurchanov. Classification of epimorphisms of fundamental groups of surfaces onto free groups. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 26-35. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a3/